Publicacións (32) Publicacións nas que participase algún/ha investigador/a


  1. A Characterization of Weak Hopf (co) Quasigroups

    Mediterranean Journal of Mathematics, Vol. 13, Núm. 5, pp. 3747-3764

  2. A limit result on bargaining sets

    Working paper series ( RGEA )

  3. Airport games: The core and its center

    Mathematical Social Sciences, Vol. 82, pp. 105-115

  4. Bargaining set with endogenous leaders: a convergence result

    Working paper series ( RGEA )

  5. Cleft and Galois extensions associated with a weak Hopf quasigroup

    Journal of Pure and Applied Algebra, Vol. 220, Núm. 3, pp. 1002-1034

  6. Cleft extensions and Galois extensions for Hom-associative algebras

    International Journal of Mathematics, Vol. 27, Núm. 3

  7. Competencias transversales a través de la magia. Matemáticas y magia

    La docencia universitaria: desafíos y perspectivas (Educación Editora), pp. 561-566

  8. Deformation of formal schemes through local homology

    Journal of Algebra, Vol. 445, pp. 78-102

  9. Dispositivos móveis digitais e competências para a utilização na “sociedade do conhecimento”

    Convergencia: Revista de ciencias sociales, Núm. 70, pp. 59-85

  10. El riesgo importa

    Investigación: cultura, ciencia y tecnología, Núm. 16, pp. 56-60

  11. Fishers' perceptions about the EU discards policy and its economic impact on small-scale fisheries in Galicia (North West Spain)

    Ecological Economics, Vol. 130, pp. 130-138

  12. General equilibrium with externalities and tradable licenses

    Working paper series ( RGEA )

  13. General equilibrium with externalities and tradable licenses

    XXIII Encuentro de Economía Pública

  14. Geochemistry of hydrothermal systems: thermal springs of Ourense

    Libro de actas del I Congreso Internacional del Agua "Termalismo y Calidad de Vida": Ourense (España), 23-24 de septiembre de 2015 (Universidade de Vigo), pp. 23-26

  15. Green's functions and spectral theory for the Hill's equation

    Applied Mathematics and Computation, Vol. 286, pp. 88-105

  16. Integration by parts and by substitution unified with applications to Green's Theorem and uniqueness for ODEs

    American Mathematical Monthly, Vol. 123, Núm. 1, pp. 40-52

  17. Maschke Type Theorems for Nonassociative Hopf Algebras

    Communications in Algebra, Vol. 44, Núm. 9, pp. 3727-3742

  18. Monotonicity implications for the ranking of rules for airport problems

    International Journal of Economic Theory, Vol. 12, Núm. 4, pp. 379-400

  19. O kylis dos deuses

    Noia [A Coruña] : Toxosoutos, 2016

  20. On the applicability of deterministic approximations to model genetic circuits